MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.Gender/sex: unknown, information not provided.If implanted, give date: unknown, information not provided.If explanted, give date: unknown, information not provided.(b)(4).Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the tecnis monofocal intraocular lens (model zcb00 +32.5 diopter) was explanted from patient's operative eye due to a diopter change.No further information provided.
 
Additional Manufacturer Narrative
Additional information: age/date of birth: (b)(6).Gender/sex: female.If implanted, give date: (b)(6) 2018.If explanted, give date: (b)(6) 2018.Device available for evaluation ¿ yes, returned to manufacturer on 7/10/2018.(b)(6).Device returned to manufacturer ¿ yes.Device evaluation: the intraocular lens (iol) was returned to the manufacturing site for evaluation.Visual inspection using magnification was performed.The lens was observed with several scratches.One haptic was observed at folded position.The reported issue as ¿incorrect lens power¿ was not verified, however due the condition of the zcb00 received, the complaint could not be related to the manufacturing process; therefore, a product quality deficiency was not identified.The reported issue could not be verified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no other complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION
santa ana CA
MDR Report Key7577590
Report Number2648035-2018-00842
Device Sequence Number19272114
Product Code HQL
UDI-Device Identifier05050474531963
UDI-Public(01)05050474531963(17)210819
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/19/2021
Device Model NumberZCB00
Device Catalogue NumberZCB0000325
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2018
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 05/10/2018
Supplement Date Received by Manufacturer07/31/2018
Initial Report FDA Received Date06/07/2018
Supplement Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Date Report Sent to FDA01/01/2005